# SDR SWAA2024112671816

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,377 hours, 43,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1670 NOT OPERATING<[01] REMOVED; REPLACE; AND PERFORMED GOOD TEST OF BOTH THE BATTERY AND THE BATTERY CHARGER FOR M1670 PER AMM 33-51-06-960-805 AND 33-51-06-960-806. NOW LIGHTS WORK CORRECTLY.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
